Dirichlet problems with singular and gradient quadratic lower order terms
Dipartimento di Matematica, Università di Roma 1,
Piazza A. Moro 2, 00185 Roma, Italy; email@example.com
We present a revisited form of a result proved in [Boccardo, Murat and Puel, Portugaliae Math. 41 (1982) 507–534] and then we adapt the new proof in order to show the existence for solutions of quasilinear elliptic problems also if the lower order term has quadratic dependence on the gradient and singular dependence on the solution.
Mathematics Subject Classification: 35J20 / 35J25 / 35J65
Key words: Quadratic gradient / singular lower order term
© EDP Sciences, SMAI, 2008